# SDR UIEA2021040300816

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,241 hours, 18,218 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Dented
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG HAS ONE FAN BLADE WITH A DENT ON THE LEADING EDGE.( CLEANED DENTED AREA OF # 2 ENG FAN BLADE FOUND WITHIN LIMITS AT LEADING EDGE PER B767-300 AMM 72-31-02-226-012-H00. PERFORMED NDT SPOT FLOURESCENT PENETRANT INSPECTION. NO CRACK INDICATION NOTED REF AMM 70-11-06 )
